Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Was diagnosed with PCOS, period late. Prescribed cycloprogynova. Enough?

I was diagnosed with PCOS after my period was 5 months late. I was prescribed cycloprogynova for 3 months [everything worked like clockwork during the time I was taking it]. My doctor told me to stop and see what would happen, but now my period is 4 days late and I m not sure what to do. I am confused seeing as I was told I have lots and lots of little follicles (which means I don t ovulate?) So why should I expect to get a period? Any help would be greatly appreciated. [i m single and not trying to get pregnant, this was just to help regulate my periods]
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
The treatment strategy for PCOD depends on the need for conception. Either way, to regulate the cycles, you would need to be assessed thoroughly for the exact type of hormonal imbalance and any associated features to initiate the ideal combination. Also, you would need to maintain a healthy weight, do some regular exercise and eat well. Hope this information is helpful. Take care.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor